MathSciNet Relay Station
MathSciNet bibliographic data
MR94381 20.00 (52.00)
Heller, I. On linear systems with integral valued solutions. Pacific J. Math. 7 1957 1351–1364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement